[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.74.94. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
November 2003

Histopathologic Findings of Granuloma Caused by Polymethylmethacrylate Microspheres

Author Affiliations

Not Available

Arch Dermatol. 2003;139(11):1505. doi:10.1001/archderm.139.11.1505-a

We read with great interest the article by Reisberger et al1 about a case of foreign body granulomas that were caused by polymethylmethacrylate microspheres (known hereafter as Artecoll; Rofil Medical International, Breda, the Netherlands) and that were successfully treated with allopurinol. We think that this is a good new alternative to bear in mind for the treatment of foreign body granulomas due to aesthetic microimplants. These cases frequently represent a therapeutic challenge, and alternatives for their treatment are always welcome. However, the histologic findings illustrated in the article are consistent with silicone granulomas but not with those caused by the use of Artecoll.

First Page Preview View Large
First page PDF preview
First page PDF preview
×